# SDR 2002UALA00876

- Difficulty date: May 15, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 29,064 hours, 18,336 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BODY STATION 294 HAS EXCESSIVE MATERIAL LOSS AT RBL 44 DUE TO CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CHORD AND SPLICES.
